Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Leg swelling, discoloration, twitching. Taking antibiotics, red itchy skin. Pacemaker operation done. Treatment?

Hi Dr, My father who is 81 years old and have a pacemaker put in 3years ago, now I see his legs are swollen and discolored - like purple red. Now his hands are shaking and feet are twitching . He was on a medication( I don t the name) which gave him hives . He stopped taking that and now his skin is all red and dried and he itches alot . How bad is my father.? He lives in overseas and I am worried that I don; t get to see him soon.
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear patient,,

It is difficult with so little information to know what exactly is your fathers diagnosis, but there are elements to suggest congestive heart failure, which is indeed very serious. If that is the case, he needs to be on specific medications as prescribed by his doctors overseas.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor